Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Higher order estimates and smoothness of nonlinear wave equations
HTML articles powered by AMS MathViewer

by Michael C. Reed PDF
Proc. Amer. Math. Soc. 51 (1975), 79-85 Request permission

Abstract:

A completely elementary proof is given for Segal’s nonlinear semigroup theorem.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 35L60, 47D05, 47H15
  • Retrieve articles in all journals with MSC: 35L60, 47D05, 47H15
Additional Information
  • © Copyright 1975 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 51 (1975), 79-85
  • MSC: Primary 35L60; Secondary 47D05, 47H15
  • DOI: https://doi.org/10.1090/S0002-9939-1975-0377238-0
  • MathSciNet review: 0377238